Yasmin ! Help!

I got prescribed jasmine (yasmin) a month a go and I've been spoting for about 3 weeks ? I tried to phone my doctor but she's like "it's normal" but it hurts .. it's not as painful as a period but like it still hurts a lot and the bleeding happens like a few times a day and it seems to be getting worse ? It's not at all heavy compared to my periods ... it's weird .. it was brown but now it's becoming bright red ... has anyone else had this ? How do I stop it ?

6 Replies

oldestnewest
  • Hi there. I am on yasmin and have been on it off and on for years. I take mine back to back with no 7 days free pill but i do have breakouts! I still get period pains and i manage these by taking iburopen or other stronger anti-inflammatormpain kilerrs. I am aware some people also experience spotting. I also have the same bleeding as you describe. Is this any help?

  • The normal reaction from most doctors is that you have to stay on a pill for 3 months before saying it doesn't agree with you. I am currently on Yasmin and it's the best one I've had but I did have some weird symptoms the first couple of months - I didn't get spotting though so can't help reassure you there. Hope it gets better!

  • Hey! Would you mind telling us what your early symptoms were? I started Yasmin six days ago - my boobs are so swollen and sore already and I'm getting tearful for no reason. Feel really down in the dumps...

  • yeah sure ! My boobs got swollen and sore (still are) and now they're 3 sizes bigger and I don't fit into any of my dresses in my boob area ... I bled 3 days after taking it (still am) and I would cramp whilst bleeding.. migraines, and yeah I felt depressed but I couldn't cry whereas on the hormone steroids I would cry all the time but yeah. And I put on weight,

  • Oh you poor thing! I'm also taking extra B vitamins and Evening Primrose Oil and I don't feel as bad. I tried Yasmin earlier in the year and only lasted seven days as I felt awful but this time with the extra's, I do feel better. The tearfulness seems to have passed and I've had no bleeding, but my boobs are really swollen and sore - feel your pain with that one.

    Might be worth trying the B vitamins and evening primrose oil? Hope the nasty side effects pass for you x

  • I had quite a few headaches which seem to mostly have gone now (except for sometimes when I start /end a pack). I think I had some pains in the abdomen but not bad ones - could have been things settling down I suppose?

You may also like...